| Model Number |
01.29.205 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 march 2023: lot 2007630: (b)(4) items manufactured and released on 04-nov-2020.Expiration date: 2025-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Other device involved: liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot 2009598: (b)(4) items manufactured and released on 13-oct-2020.Expiration date: 2025-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At 1 year and 11 months post primary the surgeon revised the head and liner and the surgery was completed successfully.